Follow
Joscha Prochno
Joscha Prochno
Professor (full), University of Passau
Verified email at uni-graz.at
Title
Cited by
Cited by
Year
High-dimensional limit theorems for random vectors in -balls. II
Z Kabluchko, J Prochno, C Thäle
Communications in Contemporary Mathematics 23 (03), 1950073, 2021
402021
Random sections of ellipsoids and the power of random information
A Hinrichs, D Krieg, E Novak, J Prochno, M Ullrich
Transactions of the American Mathematical Society 374 (12), 8691-8713, 2021
352021
The curse of dimensionality for numerical integration on general domains
A Hinrichs, J Prochno, M Ullrich
Journal of Complexity 50, 25-42, 2019
352019
Large deviations for high-dimensional random projections of lp-balls
D Alonso-Gutiérrez, J Prochno, C Thäle
Advances in Applied Mathematics (to appear), 2018
33*2018
On the power of random information
A Hinrichs, D Krieg, E Novak, J Prochno, M Ullrich
Multivariate Algorithms and information-based complexity 27, 43-64, 2020
292020
Sanov-type large deviations in Schatten classes
Z Kabluchko, J Prochno, C Thäle
272020
Gaussian fluctuations for high-dimensional random projections of -balls
D Alonso-Gutiérrez, J Prochno, C Thäle
262019
Entropy numbers of embeddings of Schatten classes
A Hinrichs, J Prochno, J Vybiral
Journal of Functional Analysis 273 (10), 3241-3261, 2017
262017
On the Gaussian behavior of marginals and the mean width of random polytopes
D Alonso-Gutiérrez, J Prochno
Proceedings of the American Mathematical Society 143 (2), 821-832, 2015
232015
Intersection of unit balls in classical matrix ensembles
Z Kabluchko, J Prochno, C Thaele
Israel Journal of Mathematics 239, 129-172, 2020
182020
The maximum entropy principle and volumetric properties of Orlicz balls
Z Kabluchko, J Prochno
Journal of Mathematical Analysis and Applications 495 (1), 124687, 2021
162021
Exact asymptotic volume and volume ratio of Schatten unit balls
Z Kabluchko, J Prochno, C Thaele
Journal of Approximation Theory 257, 105457, 2020
152020
Geometry of : Classical Results and Recent Developments
J Prochno, C Thäle, N Turchi
High Dimensional Probability VIII: The Oaxaca Volume, 121-150, 2019
152019
On the geometry of projective tensor products
O Giladi, J Prochno, C Schütt, N Tomczak-Jaegermann, E Werner
Journal of Functional Analysis 273 (2), 471-495, 2017
152017
Combinatorial inequalities and subspaces of L1
J Prochno, C Schütt
Studia Mathematica 211 (1), 21-39, 2012
152012
On the expectation of operator norms of random matrices
O Guédon, A Hinrichs, AE Litvak, J Prochno
Geometric Aspects of Functional Analysis, Lecture Notes in Mathematics 2169 …, 2017
142017
On the Isotropic Constant of Random Polytopes with Vertices on an -Sphere
J Hörrmann, J Prochno, C Thäle
The Journal of Geometric Analysis 28 (1), 405-426, 2018
132018
Estimating support functions of random polytopes via Orlicz norms
D Alonso-Gutiérrez, J Prochno
Discrete & Computational Geometry 49, 558-588, 2013
132013
Faà di Bruno's formula and inversion of power series
SGG Johnston, J Prochno
Advances in Mathematics 395, 108080, 2022
122022
Random sections of -ellipsoids, optimal recovery and Gelfand numbers of diagonal operators
A Hinrichs, J Prochno, M Sonnleitner
arXiv preprint arXiv:2109.14504, 2021
112021
The system can't perform the operation now. Try again later.
Articles 1–20